Sunday, 9 March 2014

Print

J Summary (5Y0M4D) - Our Third Weekly Family Meeting Night (WFMN)


It has been an extremely busy week because of my exams, but it was over on Friday, so we could focus on the family for the weekend.

After the first 2 times, I had gained experiences and became more efficient with organising WFMN. All the materials were gathered and as a bonus snacks were ready too (they are more of a treat, and not expected for every WFMN.) I managed to make pizza for dinner tonight before the meeting and made some healthy snacks for the WFMN - banana bread, grapes and the avocado milkshake (did this together with J).

I served the avocado milkshade with J's toy teacups and teapot, making it into a memorable Children's Tea Time setting, thus killing two birds with one stone. So it was more fun that J could not wait to start :-)

You can read more about the importance of Children's Tea Time here:

http://momlearnings.blogspot.dk/2012/04/joshua-summary-3y1m12d-tea-time-with.html

The only thing I did not do, was that I did not commit our WFMN this week to prayer, because the whole week I was preoccupied with my studies. Although it was nice with the snacks and this meeting scored high on coziness. However, the dimension of quietening ourselves down for learning seemed to be missing during this meeting... still I was grateful that we managed to hold it.


Weekly Family Meeting Night Agenda

Date: Sunday 9 March 2014
Time: 7-8.45pm (1.75 hours)

7-7.15pm: Review Family Calendar & Thanksgiving & Affirmation (30 mins)

We opened with a prayer. We discussed next week's engagements - invitation by friends, meeting with bank. We discussed the idea of volunteering every Thursday with J at a old folks' home. This meant taking J out from kindergarten. Daddy was fine with the idea.

We each shared something that we are thankful for the week:
Mommy: Grateful for Daddy's support for a super hectic week with Diploma assignment to be handed up, grateful for the super dino cake, grateful for wonderful email from a sweet friend, A.
Daddy: Thankful that Mommy managed to finish the exam.
J: Grateful for the same things (copy cat)

There are so many things to be thankful for this week we shared in today's meeting  in the midst of major challenges in our lives right now. Thank God for a super-time with farfar and farmor, thank God that my cough has FULLY recovered, despite of the stress of taking exams, thank God for the Family Fun Night last night that went so well, thank God that my parents are all well in Singapore.... too long to fill this post.

7.15-7.25pm: Set Goals for Next Week (10 mins)

We reviewed the goals we set for this week. We all achieved our goals :-)

Next week's goal:

We each set a goal for next week:
Daddy: Spring is here, start doing sports 1-2 twice a week.
Mommy: Same goal :-)
J: Same goal :-)

So it became a family goal :-)

7.25-7.30pm: Talent Show (5 mins)

J performed for us on the piano.


7.30-8.25pm: Short Lesson (1 hour)

Daddy read aloud half of chapter 3 of the book "Mit livs mosaics." about farfar's childhood. J wasn't quite paying attention though. We continued to persevered on. I really enjoyed learning about them.

I read the ABC Bible Verses book aloud - Letter A. Not sure if J was really paying attention, at least not enough that I would like to see. But we should not get discouraged. Hopefully somewhere in the subconscious, he has learned it.


8.15-8.30pm: Sing & Pray (5 mins)

We closed with a word of prayer, thankful that our family meeting got on well, despite a little challenging start. We thanked God for a good week, and prayed for God's guidance for the next week. We forgot to pray for the Malaysian flight went missing, although it was on my mind, but J was distracting me too much. I need to remember to pray with the family tomorrow.

We sang one song from our song file "God is Good, All the Time", while mainly me who sang it, as Daddy and J did not know this song. I learned it from my time in church in Singapore.

J rang the bell to signal the end of our WFMN before the short Fun Time of the program:


8.30-8.45pm: Fun Time (15 mins)

We had fun playing with At The Farm board game "På Bondegården" again. This time, we had time only for one round.

Daddy lost. J and I were a tie. We remembered to end with our Family Cheers to celebrate the victory :-) - J started the full version.

Here were our first two experiences with WFMNs:
http://momlearnings.blogspot.com/2014/02/j-summary-4y11m18d-our-first-weekly.html
http://momlearnings.blogspot.com/2014/03/j-summary-4y11m25d-our-second-weekly.html
 
If you wish to know more about how to implement WFMN, ideas for WFMN and a sample WFMN schedule, the following are the links to my posts:

http://momlearnings.blogspot.dk/2014/02/how-to-implement-weekly-family-time-wft.html
http://momlearnings.blogspot.dk/2014/02/10-practical-ideas-on-what-to-include.html
http://momlearnings.blogspot.dk/2014/02/sample-weekly-family-meeting-wfm-agenda.html

If you weary and giving up, here are some encouragements to cheer you to press on:

http://momlearnings.blogspot.dk/2014/02/how-to-press-on-for-weekly-family.html

Here are some healthy homemade snacks and drinks to entice your family to come for the meeting :-)
http://momlearnings.blogspot.dk/search/label/Wholesome%20Snacks
http://momlearnings.blogspot.dk/search/label/Wholesome%20Snacks

No comments:

Post a Comment

Note: only a member of this blog may post a comment.

Related Posts Plugin for WordPress, Blogger...

My Favourite Books

Montessori Materials